# SDR CA050512009

- Difficulty date: May 12, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 6,542 hours
- Engine: Cont IO470L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Part number: 631683
- Condition: Worn
- Location: Edp
- Component: Edp, Cont
- Component part number: 6462129R
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN CRUISE, ENGINE SPUTTERED AND DIED.  BOOST PUMP ACTIVATED AND ENGINE RESTARTED.  PART IS AN ON-CONDITION ITEM.  THE SQUARE DRIVE ROUNDED OFF UNTIL IT WOULD NO LONGER ENGAGE THE DRIVE GEAR P/N 631684.  THIS CAUSED THE FUEL PUMP TO STOP ROTATING RESULTING IN ENGINE STOPPAGE.  THESE PUMPS ARE DELIVERED WITH OVERHAULED ENGINES.  THIS PARTICULAR PUMP WAS REMOVED PRIOR TO OVERHAUL AND RE-INSTALLED ON ANOTHER ENGINE RESULTING IN THE 2600+ HOURS INSTEAD OF BEING OVERHAULED AT ENGINE TBO OF 1700 HOURS.
